Open Access

The involutive automorphisms of $\tau$-compact operators affiliated with a type I von Neuman algebra


Abstract

Let $M$ be a type I von Neumann algebra with a center $Z,$ and a faithful normal semi-finite trace $\tau.$ Consider the algebra $L(M, \tau)$ of all $\tau$-measurable operators with respect to $M$ and let $S_0(M, \tau)$ be the subalgebra of $\tau$-compact operators in $L(M, \tau).$ We prove that any $Z$-linear involutive automorphisms of $S_0(M, \tau)$ is inner.


Full Text





Article Information

TitleThe involutive automorphisms of $\tau$-compact operators affiliated with a type I von Neuman algebra
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 1, 54-59
MathSciNet MR2402152
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

K. K. Kudaybergenov
Institute of Mathematics and Information Technologies, Uzbekistan Academy of Sciences, 29 F. Khodjaev, Tashkent, 100125, Uzbekistan

T. S. Kalandarov
Institute of Mathematics and Information Technologies, Uzbekistan Academy of Sciences, 29 F. Khodjaev, Tashkent, 100125, Uzbekistan 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

K. K. Kudaybergenov and T. S. Kalandarov, The involutive automorphisms of $\tau$-compact operators affiliated with a type I von Neuman algebra, Methods Funct. Anal. Topology 14 (2008), no. 1, 54-59.


BibTex

@article {MFAT440,
    AUTHOR = {Kudaybergenov, K. K. and Kalandarov, T. S.},
     TITLE = {The involutive automorphisms of $\tau$-compact operators  affiliated with a type I von Neuman algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {1},
     PAGES = {54-59},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=440},
}


All Issues